# SDR YV3R202002100238

- Difficulty date: January 28, 2020
- Submitted: February 10, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R44
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004R
- Part serial: 185760
- Condition: Inaccurate
- Location: Map
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE GAGE P/N: A600-4R WAS DEFECTIVE.  RHC - BENCH CHECKING FOUND M.A.P GAGE INACCURATE DO TO DAMPENING SCREW OUT OF ADJUSTMENT.
